Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
J Korean Neurol Assoc. 2001 Jul;19(4):435-437. Korean. Case Report.
Kim SM , Oh YM , Sunwoo IN , Park KJ .
Department of Neurology, Yonsei University Medical College.
Department of Neurology, College of Medicine, Gyeongsang National University.
Abstract

Among the side effects of simvastatin, elevated liver enzyme or creatine kinase activity has been occasionally report-ed, but overt myopathy is rare. We report two cases of simvastatin-induced myopathy with usual dosages of simvas-tatin. Two patients presented with general myalgia, markedly elevated creatine kinase activity, and mild proximal weak-ness. One patient had been treated with concomitant use of cyclosporine and simvastatin after renal transplantation, and another patient had diabetic nephropathy. We recommend careful monitoring when myalgia appears in a patient receiv-ing simvastatin. (J Korean Neurol Assoc 19(4):435~437, 2001)

Copyright © 2019. Korean Association of Medical Journal Editors.